# SDR DXTA200500753

- Difficulty date: June 3, 2005
- Submitted: June 6, 2005
- Operation: Air carrier
- Aircraft: N873QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258573
- Aircraft time: 2,338 hours, 1,736 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: AIR48502
- Part serial: APB20128
- Condition: Malfunctioned
- Location: Lt Mlg
- Part time: 2,338 hours, 1,736 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LT MLG CAME UP ABOUT HALF WAY AND STOPPED.  SAME INDICATION AS PREVIOUS WRITE-UP.  LT MLG RED LIGHT. NO OTHER LIGHTS OR HORN.  LANDED AT 22000 LBS WEIGHT.  CHANGED LT MLG ACTUATOR MM 32-30-27.  CYCLED GEAR 10 TIMES.  LEAK CHECK AND OPS OK
